# SDR DALA12005133124

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPING WALL PANEL 151AE IS PUNCTURED 1.0 INCH BY 1.0 AND GOUGED 32 INCH BY 0.33 INCH.  INSTALLED NEW SLOPING PANEL IAW DWG 3D25-40532.
